| Model Number |
H7493941812400 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a shaft break occurred.The 80% stenosed target lesion was located in the moderately calcified and mildly tortuous proximal left anterior descending artery.A 4.00 x 12mm synergy xd drug-eluting stent was advanced for treatment but failed to cross the lesion.During removal, the shaft broke 18 inches (45.72 cm) from the hub outside of the body.The procedure was completed with a 4.0 x 16 synergy drug-eluting stent.No patient complications were reported.